# SDR CALA2024062601903

- Difficulty date: June 20, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 66,666 hours, 25,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31111
- Condition: Damaged
- Location: Sta 264
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR AT BS 264-275 STR 4-6 LH REQUIRES A CATAGORY B REPAIR INSPECTION PER SRM 53-00-01-2R-3 REPAIR 3 TABLE 204.  MAJOR REPAIR.
